JournalsaihpcVol. 17, No. 2pp. 147–168

Local boundedness of minimizers of anisotropic functionals

  • Andrea Cianchi

    Istituto di Matematica, Facoltà di Architettura, Università di Firenze, Via dell’ Agnolo 14, 50122 Firenze, Italy
Local boundedness of minimizers of anisotropic functionals cover
Download PDF

Abstract

The local boundedness of minimizers of functionals is proved under growth conditions depending on the full gradient.

Cite this article

Andrea Cianchi, Local boundedness of minimizers of anisotropic functionals. Ann. Inst. H. Poincaré Anal. Non Linéaire 17 (2000), no. 2, pp. 147–168

DOI 10.1016/S0294-1449(99)00107-9